Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Solar plexus has rashes, red spots and itchiness in legs, irregular heartbeat, anxiety problems, liver problems. Suggest?

My solar plexus has a rash of itchy red spots, my sides and underarms are itchy as well. My legs are only itchy after a hot shower, most likely due to dry skin. I don't have a fever, I do have irregular heartbeat issues (since birth with no treatment), I have anxiety problems, I have had liver problems, I drink nightly. I had ringworm, treated with anti-fungal cream, thinking it might be rheumatic, not sure, any suggestions?
Asked On : Sun, 7 Apr 2013
Answers:  1 Views:  321
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hi, it appears to be the fungal infection, as you have used only creams it is cured incompletely and recurred.
I to my patients wit such symptoms prescribe, fluconazole, grisofulvin, ans ketoconazole soap. Thank you.
Answered: Sat, 6 Jul 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor